# SDR DXTA200803138

- Difficulty date: June 23, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 7003300
- Part serial: 211
- Condition: Seized
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND HT030 BREAKER POPPED IN THE "HELL HOLE" WE RESET IT. UPON TURNING ON THE AVIONICS/BATTERY THE FLIGHT DECK FILLED WITH SMOKE.  (B)
